MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT LINK 2.4 METER; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT LINK 2.4 METER; BLOOD GLUCOSE METER
Model Number 6260
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer called ascensia customer service to seek assistance with the contour® next link 2.4 meter.During the troubleshooting, it was found that the customer's readings were not being stored in the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The contour® next link 2.4 meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.
 
Additional Manufacturer Narrative
Despite three follow-up attempts, the customer did not return the device for evaluation.Therefore, the in-house contour® next link 2.4 meter with serial #(b)(6) and the in-house contour® next test strips from lot # 4aheg05a were used for in-house testing, using blood spiked with glucose at 135 mg/dl, as determined by the ysi instrument in five replicates.All tests recovered within the fit-for-use limits and were properly stored in the meter's memory.Additionally, the device history record was reviewed for the suspected contour® next link 2.4 meter with serial # (b)(6) and no manufacturing anomalies were found.The customer's age in section a2 has also been updated.

Brand Name
CONTOUR® NEXT LINK 2.4 METER
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION #: 3004167884)
110 oaza-inoshiri-aza-nishiuen
wakimachi
mima tokusima, 779-3 603
JA   779-3603
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key21942070
Report Number1810909-2025-00068
Device Sequence Number21112535
Product Code OZP
UDI-Device Identifier00301936260019
UDI-Public(01)00301936260019(17)210228(10)DW02N277P
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6260
Device Catalogue Number81914672
Device Lot NumberDW02N277P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale